# SDR CA121205006

- Difficulty date: December 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950363
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER REACHING THE PARKING POSITION AND AFTER ENGINE SHUTDOWN AND APU RUNNING THERE WAS STRONG SMOKE DEVELOPMENT IN THE COCKPIT AND THE CABIN.  THE PIC DECIDED TO EVACUATE THE CABIN.  AFTER INVESTIGATION THE ACM WAS FOUND STUCK.  THE LT ACM WAS REPLACED IAW AMM 21-51-08-04, REV 41. A LEAK TEST AND AN OPS TEST OF PACK NR 1 WAS DONE IAW AMM 21-51-00-710-801-A01, REV 41 AND AMM 21-51-00-790-801-A01, REV 41.  THE ACFT WAS RELEASED TO SERVICE.
